Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2012 , Volume 9 , Number 2; Page(s) 147 To 161.
 
Paper: 

L-ORDERED FUZZIFYING CONVERGENCE SPACES

 
 
Author(s):  WU W., FANG J.
 
* 
 
Abstract: 

Based on a complete Heyting algebra, we modify the definition of lattice-valued fuzzifying convergence space using fuzzy inclusion order and construct in this way a Cartesian-closed category, called the category of L-ordered fuzzifying convergence spaces, in which the category of L-fuzzifying topological spaces can be embedded. In addition, two new categories are introduced, which are called the category of principal L-ordered fuzzifying convergence spaces and that of topological L-ordered fuzzifying convergence spaces, and it is shown that they are isomorphic to the category of L-fuzzifying neighborhood spaces and that of L-fuzzifying topological spaces respectively.

 
Keyword(s): L-FUZZIFYING TOPOLOGY, L-ORDERED FUZZIFYING CONVERGENCE STRUCTURE, L-FILTER, CARTESIAN-CLOSED CATEGORY, REFLECTIVE SUBCATEGORY
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 56
 
Latest on Blog
Enter SID Blog